MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN
Model Number TIGHTROPE, ABS, IMPLANT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the loop of the device is damaged during a reconstruction surgery and the device didn`t lock up when pinched.No part of the device broke inside the patient.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure is user error.Per dfu-0147-4 at revision 0.G.Precautions 1.Acl/pcl/ btb/rt/abs tightrope only: excessive force on the shortening suture strands may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18415645
Report Number1220246-2023-09703
Device Sequence Number2933247
Product Code MAI
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K221128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Device Lot Number12082834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown